# SDR DALA2020083182892

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 44,027 hours, 21,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON WAKE UP FOUND EMERGENCY LIGHTS OUT ROW 18-21. REPLACED EMERGENCY LIGHT BATTERY. SYSTEM OPERATION IS NORMAL.
